# SDR QXEA2021100400461

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 33,081 hours, 35,308 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 8209713
- Part serial: 2006120317
- Condition: None
- Location: Zone 400
- Part time: 32,642 hours, 34,811 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO ILLUMINATION OF #2 BLEED HOT CAUTION - ABORTED OCCURRED BELOW 70 KIAS, NO REVERSE AND MINIMAL BREAKING APPLIED. REMOVED FROM SERVICE. INTERROGATED CDS. FOUND FAULT 1006-R NAPRSOV. COMPLIED WITH FIM 36-10-00-810-801. REPLACED RIGHT NACELLE SHUTOFF VALVE IAW AMM 36-11-19-000/400-801. OPS TEST GOOD. BLEED HOT CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
